# SDR AALA201711219027

- Difficulty date: November 4, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM -Y465 AND FASTENER AT AFT GALLEY AREA FROM FR64 TO FR67.  REPLACED FLOORBEAM PER SRM A320 51-72-11.
